# SDR CALA2014082001143

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 33,995 hours, 11,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 813A70014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK HAS HEAVY CORROSION AT STATION 827 + 12 INCHES AT FASTENER HOLES. R & R SEAT TRACK IAW SRM 51-40-02 & DWG 146A5300.
